A member asked:

Please advise if it's okay to take alcohol on accutane?

A doctor has provided 1 answer
Dr. Heidi Fowler answered

Specializes in Psychiatry

Mixing Accutane ; alcohol could cause rapid heart rate, nausea/ vomiting, red /hot skin – flushing.

Answered Jun 24, 2014

4.3k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

A member asked:

Does alcohol interact badly with accutane?

A doctor has provided 1 answer

A member asked:

Does alcohol decrease Accutane absorption?

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...